# SDR UALA2012082204688

- Difficulty date: August 22, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,161 hours, 10,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R LOWER WALL EMERGENCY LIGHT IS INOP.   RELAMPED EMERGENCY LIGHT PER MM, CHECKS NORMAL.
